# SDR DALA2018050403122

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN, STA1315 LBL 24.5 & 45.5, LT LAV AFT TIE-DOWNS (2 EACH) HAVE CORROSION ON UPPER SURFACE, MARKED. REMOVED AND REPLACED 2EA AFT LAV TIE DOWN FITTINGS @ CABIN STA 1315 LBL 24.5 AND 45.5 IAW SRM 51-40-02 , PARA 2D AND DRWG 146N5270, REV .B . NO PUBLISHED LIMITS FOR LAV TIE DOWN FITTINGS.
